A. Aleman, Hilbert spaces of analytic functions between the Hardy and the Dirichlet space, Proceedings of the American Mathematical Society, vol.115, issue.1, pp.97-104, 1992.

E. Abakumov, A. Atzmon, and S. Grivaux, Cyclicity of bicyclic operators and completeness of translates, Math. Ann, vol.341, issue.2, pp.293-322, 2008.
URL : https://hal.archives-ouvertes.fr/hal-00796363

E. Abakumov, O. El-fallah, K. Kellay, and T. Ransford, Cyclicity in the harmonic Dirichlet space, Conference on Harmonic and Functional, Analysis, Operator Theory and Applications. Theta Series in Advanced Mathematics, pp.1-10, 2017.

A. Beurling, Ensembles exceptionnels, Acta Math, vol.72, pp.1-13, 1940.

A. Beurling, On a closure problem, Ark. Mat, vol.1, pp.301-303, 1951.

L. Brown and A. Shields, Cyclic vectors in the Dirichlet space, Trans. Amer. Math. Soc, vol.285, pp.269-304, 1984.

L. Carleson, Selected problems of exceptional sets, 1967.

L. Carleson, Sets of uniqueness for functions regular in the unit circle, Acta Math, vol.87, pp.325-345, 1952.

J. Douglas, Solution of the problem of Plateau, Transactions of the American Mathematical Society, vol.33, pp.263-321, 1931.

P. L. Duren, Theory of Hp spaces, 1970.

P. L. Duren, B. W. Romberg, and A. L. Shields, Linear functionals on H p spaces with 0 < p < 1, J. Reine Angew. Math, vol.238, pp.32-60, 1969.

V. Ya and . Eiderman, Capacities of Generalized Cantor Sets, Operator Theory : Advances and Applications, vol.158, pp.131-139, 2005.

O. El-fallah, K. Kellay, H. Klaja, J. Mashreghi, and T. Ransford, Dirichlet spaces with superharmonic weights and de Branges-Rovnyak spaces, Complex Anal. Oper. Theory, vol.10, issue.1, pp.97-107, 2016.
URL : https://hal.archives-ouvertes.fr/hal-01195728

O. El-fallah, K. Kellay, J. Mashreghi, and T. Ransford, A primer on the Dirichlet spaces, Cambridge Tracts in Mathematics, vol.203, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00835054

O. El-fallah, K. Kellay, and T. Ransford, Cyclicity in the Dirichlet space, Ark. Mat, vol.44, issue.1, pp.61-86, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00322884

O. El-fallah, N. K. Nikolski, and M. Zarrabi, Estimates for resolvents in Beurling-Sobolev algebras, St. Petersburg Math. J, vol.10, issue.6, pp.901-964, 1999.

O. Frostman, Potentiel d'équilibre et capacité des ensembles, 1935.

T. W. Gamelin, Uniform algebras, vol.311, 2005.

J. Garnett, Bounded analytic functions, vol.236, 2007.

C. C. Graham and O. C. Mcgehee, Essays in commutative harmonic analysis, vol.238, 2012.

H. Hedenmalm, B. Korenblum, and K. Zhu, Theory of Bergman spaces, vol.199, 2012.

H. Hedenmalm and A. Shields, Invariant subspaces in Banach spaces of analytic functions, Michigan Math. J, vol.37, issue.1, pp.91-104, 1990.

C. S. Herz, A note on the span of translations in L p, Proc. Amer. Math. Soc, vol.8, pp.724-727, 1957.

J. Kahane, Séries de Fourier absolument convergentes, 1970.

J. Kahane and R. Salem, Ensembles parfaits et séries trigonomériques, 1963.

Y. Katznelson, An introduction to harmonic analysis, 2004.

R. Kaufman, M-sets and distributions, Astérisque, vol.5, pp.225-230, 1973.

T. W. Körner, On the theorem of iva?ev-musatov iii, Proc. Lond. Math. Soc, vol.53, issue.3, pp.143-192, 1986.

T. W. Körner, A pseudofunction on a Helson set, I and II, pp.3-224, 1973.

F. and L. Manach, Cyclicity in l p spaces and zero sets of the Fourier transforms, Journal of Mathematical Analysis and Applications, vol.462, issue.1, pp.967-981, 2018.

F. and L. Manach, Cyclicity in weighted l p spaces, 2017.

N. Lev and A. Olevskii, Wiener's 'closure of translates' problem and Piatetski-Shapiro's uniqueness phenomenon, Ann. of Math, issue.2, pp.519-541, 2011.

D. J. Newman, Some results in spectral synthesis, Duke Mathematical Journal, vol.27, pp.359-362, 1960.

D. J. Newman, The closure of translates in p, Amer. J. Math, vol.86, pp.651-667, 1964.

D. J. Newman, A simple proof of Wiener's 1/f theorem, Proc. Amer. Math. Soc, vol.48, pp.264-265, 1975.

N. G. Makarov, Invariant subspaces of the space C ? , Mat. Sb, Math. USSR-Sb, vol.119, issue.161, pp.1-26, 1982.

D. Menchoff, Sur l'unicité du développement trigonométrique, C.R. Acad. Sci, vol.163, pp.433-436, 1916.

N. K. Nikolskii, Lectures on the shift operator IV, vol.65, pp.103-132, 1976.

N. K. Nikolski, Operators, Functions, and Systems : An Easy Reading, vol.92

M. Ohtsuka, Capacité d'ensembles de Cantor généralisés, Nagoya Math. J, vol.11, pp.151-160, 1957.

I. I. Piatetski-shapiro, Supplement to the work : On the problem of uniqueness of expansion of a function in a trigonometric series, Russian), vol.165, pp.79-97, 1954.

J. W. Robert, Cyclic inner functions in the Bergman spaces and weak outer functions in H p, Illinois Journal of Mathematics, vol.29, issue.1, pp.25-38, 1985.

S. Richter, W. T. Ross, and C. Sundberg, Hyperinvariant subspaces of the harmonic Dirichlet space, J. Reine Angew. Math, vol.448, pp.1-26, 1994.

S. Richter and C. Sundberg, Multipliers and invariant subspaces in the Dirichlet space, J. Operator Theory, vol.28, pp.167-186, 1992.

S. Richter and C. Sundberg, Invariant subspaces of the Dirichlet shift and pseudocontinuations, Trans. Amer. Math. Soc, vol.341, pp.863-879, 1994.

R. Salem, On singular monotonic functions whose spectrum has a given Hausdorff dimension, Ark. Mat, vol.1, pp.353-365, 1950.

B. A. Taylor and D. L. Williams, Ideals in rings of analytic functions with smooth boundary values, Can. J. Math, vol.XXII, issue.6, pp.1266-1283, 1970.

N. Wiener, Tauberian theorems, Ann. of Math, issue.2, pp.1-100, 1932.

Z. Wu, Carleson Measure ans multipliers for Dirichlet Spaces, Journal of Functional Analysis, vol.169, pp.148-163, 1999.

M. Zarrabi, Contractions à spectre dénombrable et propriétés d'unicité des fermés dénombrables du cercle, vol.43, pp.251-263, 1993.